# SDR 20040720

- Difficulty date: July 20, 2004
- Submitted: October 27, 2004
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480B
- System (JASC): 2810 · Fuel Storage
- Part: Housing
- Part number: 6225544
- Condition: Cracked
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG PN 6-2255-44 CHECK VALVE IN FUEL LINE WAS LEAKING.  THE HOUSING OF THE CHECK VALVE WAS CRACKED.
